RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 4, Issue 5, Pages 589–598 (Mi mz6778)  

On a problem of linear extrapolation for homogeneous and isotropic random fields from the observations on a circle

Yu. D. Popov

National Taras Shevchenko University of Kyiv

Abstract: We shall find a linear extrapolation formula for a homogeneous and isotropic plane random field which is observed on $n$ concentric circles. Necessary and sufficient conditions are given for error-free extrapolation of a field with respect to a circle to its center.

Full text: PDF file (498 kB)

English version:
Mathematical Notes, 1968, 4:5, 844–849

Bibliographic databases:

UDC: 519.2
Received: 20.10.1967

Citation: Yu. D. Popov, “On a problem of linear extrapolation for homogeneous and isotropic random fields from the observations on a circle”, Mat. Zametki, 4:5 (1968), 589–598; Math. Notes, 4:5 (1968), 844–849

Citation in format AMSBIB
\Bibitem{Pop68}
\by Yu.~D.~Popov
\paper On a~problem of linear extrapolation for homogeneous and isotropic random fields from the observations on a~circle
\jour Mat. Zametki
\yr 1968
\vol 4
\issue 5
\pages 589--598
\mathnet{http://mi.mathnet.ru/mz6778}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=242248}
\zmath{https://zbmath.org/?q=an:0176.48403|0165.52902}
\transl
\jour Math. Notes
\yr 1968
\vol 4
\issue 5
\pages 844--849
\crossref{https://doi.org/10.1007/BF01111321}


Linking options:
  • http://mi.mathnet.ru/eng/mz6778
  • http://mi.mathnet.ru/eng/mz/v4/i5/p589

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:486
    Full text:100
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020